# SDR YENA20160407283

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 53,226 hours, 18,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 775042
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,155 hours, 1,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT EMERGENCY LIGHTING WAS INOPERATIVE IN VARIOUS LOCATIONS.  R & R LT MID EMERGENCY POWER SUPPLY UNIT AND EMERGENCY LIGHT BATTERY.
